MathSciNet Relay Station
MathSciNet bibliographic data
MR2111355 60H30 (30C55 60H10)
Bauer, Robert O.; Friedrich, Roland M. Stochastic Loewner evolution in multiply connected domains. C. R. Math. Acad. Sci. Paris 339 (2004), no. 8, 579–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement